# SDR HEEA075959

- Difficulty date: September 10, 2001
- Submitted: October 1, 2001
- Operation: General aviation
- Aircraft: N30KH
- Make and model: Bell 206L-3
- Aircraft serial: 51527
- Aircraft time: 5,468 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Seal
- Part number: PHI2062003
- Condition: Leaking
- Location: T/R Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SEAL LEAKING. REPLACED WITH SERVICEABLE PART.
